CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
Tima Views: 53,578
Published: 15 years ago
 
This is a reply to # 70,177

Re: Mirena IUD Side Effects


I had my Merida IUD put in last month and have had cramps and bloating from day 1, 18 days later i'm spotting and bloated and moody i have had headaches. I stopped taking the pill because of the migraine headaches but at least if i got a headacke it would just be around the time of my cycle and than things returned to normal. Since the Merida i have not felt myself at all, i have no energy and feel like i'm gaining weight. I am calling my doctor to discuss having it removed. I'm glad to hear that i am not the only one going through this i thought it was just me. My doctor said that i have the rolls royce of IUD's and they have not had any complaints. Maybe she should vist this site.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.578 sec, (1)